# SDR SIMA2020040826003

- Difficulty date: March 26, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 49,060 hours, 40,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 14526324601
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY DOOR HOLD OPEN ROD SUPPORT BRACKET IS CRACKED. -C/A-INSTALLED NEW BRACKET IAW EMB--145 SRM CH. 51-40-02.
